# SDR UALA2013031501588

- Difficulty date: March 14, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 47,264 hours, 12,060 cycles
- Engine: Pwa PW4052
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Sliding Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S SLIDING WINDOW SQUEAL OCCURED 6.5 HOURS AFTER TAKE OFF.  NOISE TOO LOUD TO TALK OVER.  REMOVED AND REPLACED FIRST OFFICER`S SLIDING WINDOW SEAL PER AMM.
